More Views

PANADOL EXTRA SOLUBLE 24 TABLETS

Product In stock

SKU:5000347063282

Only 3 left

£4.45
Panadol Extra Soluble Tablets arecomposed of paracetamol and caffeine with extra effectiveness that is fast acting pain relief.
Read more

Details

Panadol Extra Soluble Tablets arecomposed of paracetamol and caffeine with extra effectiveness that is fast acting pain relief. The tablets are known for dealing with various conditions like headache, toothache, rheumatic pain, feverishness, sore throat; helps reduce temperature, migraine, period pain, backache, aches and pains of colds and flu.

Direction of Use:
Tablets are to be dissolved in water before consumption
Consume 2 tablets dissolved in a tumbler of water every 4 hours as prescribed
Avoid consuming medicine more frequently than every 4 hours
Do not take more than 8 tablets in 24 hours’ time
Medicine is not safe for consumption by children under 12 years of age

Side Effects and Precautions:
Immediate medical advice should be sought in overdose cases
Do not consume any other paracetamol-containing products while taking this tablet
Do not take much caffeine in drinks like coffee and tea when taking these tablets

Ingredients:
Paracetamol 500mg per tablet
Caffeine 65mg per tablet
Sodium content 427mg per tablet
Sorbitol (E 420)
Each Pack Contains: 24 X Panadol Extra Soluble Tablets

Storage:
Store below 30°C temperature in cool and dry place
Protect from direct sunlight and storing in moisture prone area

Additional Information

SKU 5000347063282
Brand PANADOL

Reviews

Write Your Own Review

You're reviewing: PANADOL EXTRA SOLUBLE 24 TABLETS

How do you rate this product? *

Quality
0/5
Price
0/5
Value
0/5